# SDR DALA2022102006786

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Drag Fitting
- Condition: Out Of Tolerance
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 WR. A.A. MEASUREMENTS OUT OF TOLERANCE DIAMETER IN BORE HOLES # 1,3,4, 8 - 18 AT LH ENG DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC00209 BORE HOLES # 1,3,4, 8 - 18 AT LH ENG DRAG FITTING WERE REPAIRED PER ER/A 589044-14AD REV. B ; SECTION VI: PERMANENT REPAIR. (2455140)
